×

zbMATH — the first resource for mathematics

A remark on surgery in index theory of elliptic operators. (English) Zbl 1039.35153
de Gosson, Maurice (ed.), Jean Leray ’99 conference proceedings. The Karlskrona conference, Sweden, August 1999 in honor of Jean Leray. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1378-7/hbk). Math. Phys. Stud. 24, 363-372 (2003).
In this survey, the authors propose a general version of the relative index theorem, and apply it to derive index theorems, that generalize those previously known, for elliptic pseudodifferential operators and Fourier integral operators on manifolds with singularities.
For the entire collection see [Zbl 1017.00056].
MSC:
35S30 Fourier integral operators applied to PDEs
35S05 Pseudodifferential operators as generalizations of partial differential operators
47G30 Pseudodifferential operators
PDF BibTeX XML Cite